# SDR AMWA40

- Difficulty date: September 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 17,279 hours, 24,927 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE127
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT CSS 54.026 CRACKED AT STRG P/N 101-640000-47 STRG P/N 101-640000-46 ON RT SIDE STRG P/N 101-640000-41 STRG P/N 101-640000-37 LT SIDE (4EA CRACK ON THIS RIB).
